Since starting Wellbutrin last august i have felt fairly stable as far as my depression goes. I have felt normal and sometimes almost upbeat in a way that did not slip into euphoria. I started taking Ritalin last year or this year due to insurance issues with my nuvigil for narcolepsy. I also had a......traumatic?? life experience where I learned that my husband had cheated on me and may have gotten this girl knocked up. We are trying to work things out, and I've been dealing, but it is hard. It constantly plays through my mind. She is always between us. That had a big triggering effect on me. Since then, back in April, I have been utilizing my support group and working on building myself back up and redefining my reality. It is a lot of work, but I have managed and I am learning to deal with it better.
Lately though, I have felt my anxiety crawling up. I have also been super emotional. Crying for no obvious reason (in that moment, i will be fine and then something as minor as a sigh can trigger tears). I am aware that wellbutrin can cause issues with anxiety. Mine has always been very high though. Can anxiety cause you to cry like depression does? I'm not saying I'm not depressed right now....Just...I don't even know what I am trying to say or ask. I can't think. My thoughts are so disorganized right now. I did have two cups of coffee this morning..
One day I'll be perfectly fine and stable. The next day I may be overly emotional. The next day I may be good again. The next,awful or bad. I started keeping a mood chart about a month ago and it looks like an active seismograph! From day to day I cannot say how I might feel. To my knowledge I have not been diagnosed with rapid cycling anything, but my pdoc is still getting to know me. I was already medicated when I started seeing him with tweaks here and there.
I've also learned I do not deal well with change. My husband started a new job and works as a mechanic during the day and a tow truck driver on nights and weekends so it feels like he is always gone. It going to take a lot of adjustment and I have not been handling it well.
I've spent the last year applying for jobs and I cannot get hired anywhere. Part of me is thankful because I"m not sure how I would handle working around people, but a part of me is highly disappointed because I want to work. It feels so controversial. I do not want to just bum around and be completely dependent on anyone, but at the same time I am TERRIFIED of getting into the workforce again. I haven't worked in years because I have been home caring for children. Now, they are all in school and I worry, if I find a job then who will be home with them when they are sick? Who will take them to appointments? Things like that. What if I get a job and I can't control my emotions? I break down or have a very irritable day/s? I stay irritable. I always have. I can fake the happy personality, but I won't excel at my job doing that I don't think. I learn slow. I would once again have to adjust to something new. I avoid watching most tv, and listening to a lot of music as well as being around most people because I'm worried I'll be triggered into one emotion or another and not be able to pull myself out of it.
People have asked me more than once why have I not applied for SSI?
It seems so final I guess. I guess I'm worried that there will be no turning back if I do that. What else am I going to do though? I'm not doing anything currently except for being a money pit. I need to do something to help our household. I feel...what is the word...inept? useless? I'm not sure. I do not even know if my symptoms are uncontrolled enough to qualify if that is a thing. Do you have to be constantly uncontrolled to qualify?
I am sorry the post was so long. I apologize again for being all over the place. I needed to get all of that out, but I had no idea how.
I tell everyone that "I am fine." /sigh
Since upping my lamictal dose (only to 75) I gradually noticed increading strange muscular pains and cramps, akin to what I imagine arthritis to be like. I obviously have noticed that lamictal side effects tend to dissipate after a while after a dosage change, and of course had much more intense pains, headaches and other such things around the increase time howhever these particular ones appeared after the initial S/E subsided and have progressively worsened. These are focused on my legs, primarily my calf and knee joints, and have affected my gait. Alongside this I've notices strange muscular twitches and sharp pains, primarily in the leg areas but occasionally other muscle areas.
I have noticed there is some info and muscle pain does seem to be a known side effect of lamictal, but was wondering if anyone has experience in treating this? Am wondering whether to reduce dose, which is a difficult choice as 75 is the highest dose I've been able to tolerate and is still pretty subtherapeutic.
I should probably note on the list of odd side effects that I also have a crazy range of odd head, neck and jaw pains, alongside ocular aura w/out migraine (like a dull pain behind the eye accompanied with a feeling of a round orb or spot sorta behind vision), although these are harder to pin on the lamictal... Fun times...
So i have a female best friend, im a man and we are the best friends of all time, she really helped me trough my depression and addictions. There are no more than a friendship, we already talked about it and we date other people. The problem arise when my parents, very religious, start to say that i spend to much time whit her, but we really just do the normal friend things, she come to my home, we eat, we hang out, etc. We see everyday because of college.
It obsesses me that my parents annoy me whit their shit that i will end just having sex whit her, or that she just want that, we had the opportunity before and we choosed to not, and even if that happens cant just let me alone?.
Im all day thinking that they are against me, also they annoy me and its hell.
Can someone give me advice?
Thanks in advance.
The story is here. It was also on our local news. I can't seem to find the exact study citation. When I do, I will post it.
I don't know what to think of this. If I were a conspiracy theorist, I'd say they were laying the groundwork to severely restrict or outright ban opiates given the current climate towards them.